# SDR JGV2004F00007

- Difficulty date: June 18, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N314XS
- Make and model: Lear 31A
- Aircraft serial: 048
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Stud
- Condition: Shorted
- Location: Pdu
- Component: Pdu
- Component part number: 2618012V21
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED A MODIFICATION TO THE POWER DISTRIBUTION PANEL TO SUPPORT AN AVIONICS MOD.  THE SYSTEM WAS CHECKED OK AND INSPECTED THE TERMINAL STUD FOR SECURITY.  THE STUD WAS TIGHT AND THE CONNECTION WAS SECURE.  AFTER DELIVERY THE AC HAD ELECTRICAL PROBLEMS.  IT WAS FOUND TO HAVE A BURNED SPOT WHERE THE NEW WIRE WAS INSTALLED AND THE STUD WAS SOOSE.  REMOVED THE PANEL AND HAD IT REPAIRED AND REINSTALLED TO RETURN THE AIRCRAFT TO SERVICE.  SUGGESTED THAT SB 31-245 SHOULD BE ACCOMPLISHED BUT THE CUSTOMER DECLINED.  RECOMMEND AD NOTE BE WRITTEN TO MAKE SB 31-245 MANDATORY.  THIS HAS HAPPENED BEFORE. (CE09200403890)
